Skip to main content

Comparison Theorems for Gibbs Measures

Author(s): Rebeschini, Patrick; van Handel, Ramon

To refer to this page use:
Publication Date: Oct-2014
Electronic Publication Date: 8-Aug-2014
Citation: Rebeschini, Patrick, van Handel, Ramon. (2014). Comparison Theorems for Gibbs Measures. Journal of Statistical Physics, 157 (2), 234 - 281. doi:10.1007/s10955-014-1087-7
DOI: doi:10.1007/s10955-014-1087-7
ISSN: 0022-4715
EISSN: 1572-9613
Pages: 234 - 281
Type of Material: Journal Article
Journal/Proceeding Title: Journal of Statistical Physics

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.